Moduli spaces of toric manifolds

A. Pelayo, Ana Rita Pires, S. Sabatini

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We construct a distance on the moduli space of symplectic toric manifolds of dimension four. Then we study some basic topological properties of this space, in particular, path-connectedness, compactness, and completeness. The construction of the distance is related to the Duistermaat–Heckman measure and the Hausdorff metric. While the moduli space, its topology and metric, may be constructed in any dimension, the tools we use in the proofs are four-dimensional, and hence so is our main result.
Original languageEnglish
Pages (from-to)323-341
Number of pages19
JournalGeometriae Dedicata
Issue number1
Early online date19 Apr 2013
Publication statusPublished - Apr 2014


Dive into the research topics of 'Moduli spaces of toric manifolds'. Together they form a unique fingerprint.

Cite this